Re: INSOMNIA Vs REBIF
hi Derren. Isnt it amazing?? After all you hear and read about people with MS having fatige, to be the exception and have nights FULL of energy is almost crazy, isnt it??!!! I too, have bouts of extreme energy when I inject Rebif, have had it since week 1...and if I inject it after 8 pm, forget it- I cant sleep at all. The downside is on days when I dont inject, I feel twice as exhausted, probably more like the rest of the MS world..
But to answer your question. YES, as long as there are 24 hours between shots, you can play with your shot days. I had to do the same thing. I started injecting Tuesday, Thursday and Sunday just to have the "weekends" off, so I could enjoy a glass of wine or a cold beer Friday night and feel like the rest of the world...Then, I started injecting at 7 am, instead of 7 PM. Now, I inject on Tuesday, Thursday and Saturday mornings....and have TONS of energy all day long! So, you can play around with it, just always use that extra day to make the changes....it might take you a few weeks to get on a schedule you truly like- however, whatever works will be worth it in the end.
im glad to hear you arent experiencing any other symtoms...I didnt either, until I got to week 2 of 44mcgs...then, the nauseau and sweats started, however it only lasted a few weeks and I got used to it real fast...once those ended, it ended completely- but I still get super energized on shot days.
Wishing you the best...
RRMS- dx 05